Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

The determinant of a random matrix


Author: F. Alberto Grünbaum
Journal: Bull. Amer. Math. Soc. 81 (1975), 446-448
MSC (1970): Primary 15A15, 60K99
MathSciNet review: 0410840
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. F. Alberto Grünbaum, Inverse problems for nonlinear random systems, Partial differential equations and related topics (Program, Tulane Univ., New Orleans, La., 1974) Springer, Berlin, 1975, pp. 247–263. Lecture Notes in Math., Vol. 446. MR 0440676 (55 #13548)

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 15A15, 60K99

Retrieve articles in all journals with MSC (1970): 15A15, 60K99


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1975-13780-3
PII: S 0002-9904(1975)13780-3